The Electronic Journal of Linear Algebra (ELA), a publication of the International Linear Algebra Society (ILAS), is a refereed all-electronic journal that welcomes mathematical articles of high standards that contribute new information and new insights to matrix analysis and the various aspects of linear algebra and its applications. ELA is a JCR ranked journal, and indexed by MathSciNet, ZentralBlatt, and Scopus.  ELA is completely free for authors/readers; and  ELA is built on the selfless contributions of its authors, referees and editors.

Vol. 36 No. 36 (2020): Regular Issue

First issue under OJS

Published: 2020-01-20

Solving an Open Problem About the G-Drazin Partial Order

David Ferreyra, Marina Lattanzi, Fabián Levis, Nestor Thome


$C$--normal operators

Marek Ptak, Katarzyna Simik, Anna Wicher


Strongly self-inverse weighted graphs

Abraham Berman, Naomi Shaked-Monderer, Swarup Kumar Panda


Relaxing the Nonsingularity Assumption for Intervals of Totally Nonnegative Matrices

Jürgen Garloff, Mohammad Adm, Khawla Al Muhtaseb, Ayed Abedel Ghani


On inequalities for A-numerical radius of operators

Pintu Bhunia, Kallol Paul, Raj Kumar Nayak


Rank of Linear and Quadratic Combinations of Matrices

Ch. R. Johnson, J. M. Pena, T. Szulc


Spectral Properties of Sign Patterns

Michael Cavers, Jonathan Fischer, Kevin N. Vander Meulen


A Note on Parallel Distinguishability of two Quantum Operations

Chi-Kwong Li, Yue Liu, Chao Ma, Diane Pelejo


Bounds on the $A_{\alpha}$-spread of a graph

Zhen Lin, Lianying Miao, Shu-Guang Guo


On Positive Partial Transpose Matrices

Mehmet Gumus, Jianzhen Liu, Samir Raouafi, Tin-Yau Tam


Resistance distance in directed cactus graphs

R. Balaji, R.B. Bapat, Shivani Goel


Energies of Hypergraphs

Kauê Cardoso, Vilmar Trevisan


The Energy Change of the Complete Multipartite Graph

Haiying Shan, Changxiang He, Zhensheng Yu


Using Markov Chains to Determine Expected Propagation Time for Probabilistic Zero Forcing

Yu Chan, Emelie Curl, Jesse Geneson, Leslie Hogben, Kevin Liu, Isaac Odegard, Michael Ross


Graphs that are cospectral for the distance Laplacian

Boris Brimkov, Ken Duna, Leslie Hogben, Kate Lorenzen, Carolyn Reinhart, Sung-Yell Song, Mark Yarrow


Determinants of Normalized Bohemian Upper Hessenberg Matrices

Massimiliano Fasi, Gian Maria Negri Porzio


Some Graphs Determined by their Signless Laplacian (Distance) Spectra

Chandrashekar Adiga, Kinkar Das, B. R. Rakshith


GMPCP for one row and one column completion

Marija Dodig, Marko Stosic


Cone type majorization and its strong linear preservers

G Sankara Raju Kosuru, Subhajit Saha


View All Issues